Complete controllability of linear stationary systems with aftereffect
Differencialʹnye uravneniâ, Tome 27 (1991) no. 4, pp. 720-724
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_4_a27,
author = {S. A. Minyuk},
title = {Complete controllability of linear stationary systems with aftereffect},
journal = {Differencialʹnye uravneni\^a},
pages = {720--724},
year = {1991},
volume = {27},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_4_a27/}
}
S. A. Minyuk. Complete controllability of linear stationary systems with aftereffect. Differencialʹnye uravneniâ, Tome 27 (1991) no. 4, pp. 720-724. http://geodesic.mathdoc.fr/item/DE_1991_27_4_a27/